# SDR AALA202207200719

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 61,341 hours, 35,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Misinstalled
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 2L EMERGENCY EXIT LIGHT NOT ILLUMINATED WITH NO SMOKING SINGS SWITCH ON EMERGENCY PATH LIGHT OVER DOOR ILLUMINATED INSTEAD. MAINTENANCE PROPERLY INSTALLED THE ELECTRICAL WIRES FOR THE EMERGENCY EXIT LIGHTS AT THE 2L DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
